July 12, 2018.
Overdose of paracetamol can be dangerous for health. The death of Naomi Musenga on December 29 is an unfortunate reminder of this.
Naomi Musenga died of paracetamol overdose
The death of Naomi Musenga, at the end of December 2017, revealed the dysfunctions of the emergency services of the Samu in Strasbourg. The death of this mother whose desperate appeal was not taken seriously by the operator she had online, also teaches us what the risks of taking analgesics too regularly.
The autopsy of the young woman’s body has indeed revealed the reasons why the latter died. This sudden death is the consequence, in the words of the Strasbourg public prosecutor, “ intoxication with paracetamol absorbed by self-medication over several days “. ” The progressive destruction of his liver led to a failure of all of his organs quickly leading to his death. “, Continued Yolande Renzi.
Watch out for the side effects of Doliprane, Efferalgan and Dafalgan
Contrary to what many French people think, paracetamol is not a harmless substance. Whether taken as a Doliprane, Efferalgan or Dafalgan, there are significant side effects to consider. The leaflet for Doliprane is also clear on the subject since it specifies that ” problems with the functioning of the liver Have been observed in some patients.
This does not mean, however, that you should deprive yourself of their benefits in case of pain or fever, but it is necessary to strictly adhere to their dosage according to age and, for children, weight. In case of persistent pain or a fever that does not subside after 48 hours, consult your doctor.
Read also Paracetamol, ibuprofen or aspirin … which one to choose?